# SDR USAASB08113

- Difficulty date: November 18, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Defective
- Location: Cockpit
- Part time: 35,934 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

DCA - FLT 1282  EN ROUTE PBI TO DCA.  DURING PREPARATION FOR LANDING, THE TRAILING EDGE FLAPS ONLY DEPLOYED TO TWO DEGREES AND INDICATED UNEVENLY SPLIT.  THE CREW EXECUTED A MISSED APPROACH.  THE CREW RECYCLED THE FLAPS AND MADE A SECOND APPROACH.  THE FLAPS DEPLOYED NORMALLY AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FLAP POSITION INDICATOR.  OPERATIONALLY CHECKS OK.
